# SDR CALA2024112502939

- Difficulty date: November 9, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141A65524
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  R1 DOOR, INNER SURFACE, UPPER HINGE ARM CUTOUT EDGE IS CRACKED.  TRANSCRIBED FROM HAECO GSO NRC 9284266 REMOVED DAMAGED SKIN REF B737-800 SRM 51-40-02. FABRICATED NEW 51-40-02, BAC DWG 141A1516 REV F AND UAL ECRA 5210-03358. SKIN REF BAC DWG 141A6552 REV B. ALODINED NEW SKIN REF SRM 51-21-01. PRIMED NEW SKIN IAW B737-800 AMM 51-21-72. INSTALLED NEW SKIN REF BAC DWG 141A6552 REV B, B737-800 SRM
